On Infinite Horizon Optimal Stopping of General Random Walk
The objective of this study is to provide an alternative characterization of the optimal value function of a certain Black- Scholes-type optimal stopping problem where the underlying stochastic process is a general random walk, i.e. the process constituted by partial sums of an IID sequence of random variables. Furthermore, the pasting principle of this optimal stopping problem is studied.
|Date of creation:||Apr 2006|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +358 2 333 51
Web page: http://ace-economics.fi
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Asmussen, Søren & Avram, Florin & Pistorius, Martijn R., 2004. "Russian and American put options under exponential phase-type Lévy models," Stochastic Processes and their Applications, Elsevier, vol. 109(1), pages 79-111, January.
- Svetlana Boyarchenko & Sergei Levendorskii, 2004.
"Practical guide to real options in discrete time,"
- Sergey Levendorskiy & Svetlana Boyarchenko, 2004. "Practical guide to real options in discrete time," Computing in Economics and Finance 2004 137, Society for Computational Economics.
- Svetlana Boyarchenko & Sergei Levendorskii, 2004. "Practical guide to real options in discrete time," Finance 0405016, EconWPA.
- Black, Fischer & Scholes, Myron S, 1973. "The Pricing of Options and Corporate Liabilities," Journal of Political Economy, University of Chicago Press, vol. 81(3), pages 637-54, May-June.
- Dayanik, Savas & Karatzas, Ioannis, 2003. "On the optimal stopping problem for one-dimensional diffusions," Stochastic Processes and their Applications, Elsevier, vol. 107(2), pages 173-212, October.
- L. Alili & A. E. Kyprianou, 2005. "Some remarks on first passage of Levy processes, the American put and pasting principles," Papers math/0508487, arXiv.org.
- Ernesto Mordecki, 2002. "Optimal stopping and perpetual options for Lévy processes," Finance and Stochastics, Springer, vol. 6(4), pages 473-493.
When requesting a correction, please mention this item's handle: RePEc:tkk:dpaper:dp3. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Aleksandra Maslowska)
If references are entirely missing, you can add them using this form.